I can get Wellbutrin 150 w/o a prescription... am in Asia. A doctor recommended I try it a few years ago so I know it's ok for me. I want to know is if I take it will make me sleepy at night? I will be making an ocean crossing on a boat and need to stand watches at night and some meds cause drowsiness. I have just been too up and down and need a stabilizer especially if it doesn't cause appetite increase. I have taken topamax in the past and also ritalin in the past with no problems at all but definitely will not mix drugs especially while self treating. Self treating is often done by folks who live abroad on a boat and I have many referrences plus the net. I just needed to ask a few specific questions. After 3 weeks from now I won't have access to medical help. I also wonder how bad these seizures are that can be caused.
OOOPs... one more thing... how long does it take to feel any effects? Would the usual dosage be 150mg 3x a day? Pharmacy person doesn't speak english so no help there. I just thought I would try it while I have the chance to get it cheap and easy. I don't take any other meds except Lipitor 10 mg.
I really appreciate any input... and going to a doctor is out of the question. They just are not communicative here. I have sought advice responsibly before in English speaking countries and have had a complete check up just a few months ago with great results.
The usual starting dose would be 150. This medicine has a tendency to cause slight insomnia so that might work with the night watches. It would be better to start it prior to your boat trip, so you can observe how you feel. Sometimes the boat motion can influence your reaction to it. I wouldn't increase the dose until at least 5 days at the lower dose to access how you feel. It usually takes a month to see the effect. Smooth sailing.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Sep 2009 • 1 answer
Posted 27 Jan 2012 • 2 answers
Posted 14 Sep 2012 • 6 answers
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 2 answers
Posted 17 May 2018 • 0 answers